MAUDE Adverse Event Report: CONMED CORPORATION VCARE; CANNULA, MANIPULATOR/INJECTOR, UTERINE

CONMED CORPORATION VCARE; CANNULA, MANIPULATOR/INJECTOR, UTERINE
Model Number 60-6085-201A
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
During the procedure, the vcare balloon was not inflating on insertion and was leaking saline.The device was replaced.No patient harm.

Brand Name
VCARE
Common Device Name
CANNULA, MANIPULATOR/INJECTOR, UTERINE
Manufacturer (Section D)
CONMED CORPORATION
525 french rd
utica NY 13502
MDR Report Key24208849
Report Number24208849
Device Sequence Number21214252
Product Code LKF
UDI-Device Identifier10653405003793
UDI-Public(01)10653405003793(17)270630(10)202506301
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/15/2026
Report Date (Section F) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number60-6085-201A
Device Catalogue Number60-6085-201A
Device Lot Number202506301
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/29/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/29/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age27 YR
Patient SexFemale
Patient Weight82 KG
Date Report Sent to FDA01/15/2026